# SDR CA190708014

- Difficulty date: July 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,840 hours
- Engine: Lyc TIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 2200 · Auto Flight System
- Part: Bridal Cable
- Part number: 71110300
- Condition: Broken
- Location: Pitch Servo
- Part time: 2,457 hours
- Component: Pitch Servo, Bendix
- Component part number: KS270A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED AUTOPILOT PITCHES NOSE UP 1000 FT/MIN. AUTOPILOT INITIALLY DEFERRED PER MEL. AME FOUND DURING TROUBLE SHOOTING THE PITCH SERVO BRIDLE CABLE HAD BROKEN, AND PART OF THAT CABLE WAS STUCK AROUND A MOUNTING FASTER FOR THE PITCH SERVO. SEE ATTACHED PICTURES. THE BROKEN BRIDLE CABLE HAD JAMMED THE CAPSTAN. THE REMAINING ATTACHED UPPER PITCH CABLE LIMITED THE ELEVATOR FROM MAX TRAVEL. THE BROKEN BRIDLE CABLE WAS REMOVED, THE CAPSTAN INSPECTED AND FOUND SERVICEABLE, THEN A NEW BRIDLE CABLE WAS INSTALLED AND RIGGED PER BENDIX KING KFC 200 INSTALLATION MANUAL. THE PITCH SERVO BRIDLE CABLE, ALONG WITH PITCH TRIM SERVO BRIDLE CABLE ARE INSPECTED AT EACH EVENT 1 AND 3 INSPECTION, WHICH ARE 100 HOURS APART. THE AIRCRAFT WAS RELEASED SUBJECT TO SATISFACTORY TEST FLIGHT OF THE AUTOPILOT. THE TEST FLIGHT WAS SATISFACTORY. (TC# 20190708014)
